On the type decomposition of the second fundamental form of a Kähler submanifold
Rendiconti del Seminario Matematico della Università di Padova, Tome 94 (1995), pp. 17-23.
@article{RSMUP_1995__94__17_0,
     author = {Ferreira, Maria Jo\'ao and Tribuzy, Renato},
     title = {On the type decomposition of the second fundamental form of a {K\"ahler} submanifold},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {17--23},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {94},
     year = {1995},
     zbl = {0849.53043},
     mrnumber = {1370899},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1995__94__17_0/}
}
TY  - JOUR
AU  - Ferreira, Maria Joáo
AU  - Tribuzy, Renato
TI  - On the type decomposition of the second fundamental form of a Kähler submanifold
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1995
DA  - 1995///
SP  - 17
EP  - 23
VL  - 94
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1995__94__17_0/
UR  - https://zbmath.org/?q=an%3A0849.53043
UR  - https://www.ams.org/mathscinet-getitem?mr=1370899
LA  - en
ID  - RSMUP_1995__94__17_0
ER  - 
Ferreira, M. J.; Tribuzy, Renato. On the type decomposition of the second fundamental form of a Kähler submanifold. Rendiconti del Seminario Matematico della Università di Padova, Tome 94 (1995), pp. 17-23. http://www.numdam.org/item/RSMUP_1995__94__17_0/

[C-Y] B.Y. Chen - K. Yano, Pseudoumbilical submanifolds in a Riemannian manifold of constant curvature, Diff. Geom. in honor of K. Yano, Kinokuniya, Tokyo (1972), pp. 61-71. | MR 328829 | Zbl 0245.53024

[D-] M. Dacjzer - L. Rodrigues, Rigidity of real Kähler submanifolds, Duke Math. J., 53 (1986), pp. 211-220. | MR 835806

[D-T] M. Dacjzer - G. Thorbergson, Holomorphicity of minimal submanifolds in complex spaceforms, Math. Ann., 277 (1987), pp. 353-360. | MR 891580 | Zbl 0631.53046

[F] D. Ferus, Symmetric submanifolds of Euclidean space, Math. Ann., 246, (1980), 81-93. | MR 565140 | Zbl 0446.53041

[F-R-T] M.J. Ferreira - M. Rigoli - R. Tribuzy, Isometric immersions of Kähler manifolds, to appear in Rend. Sem. Mat. Univ. Padova. | Numdam | MR 1257129 | Zbl 0796.53064

[O-U] Y. Ohnita, - S. Udagowa, Complex analiticity of pluriharmonic maps and their constructions, Springer Lecture Notes in Mathematics, 1968, (1991); Prospects in Complex Geometry, Edited by J. Noguchi and T. Oshsawa, pp. 371-407. | MR 1123550 | Zbl 0749.58018

[R] J.H. Rawnsley, f-structures, f-twistor spaces and harmonic maps, Sem. Geom. L. Bianchi II (1984), Lectures Notes in Math., 1164, pp. 85-159. | MR 829229 | Zbl 0592.58009